# SDR USAA951343

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 344
- Part time: 19,854 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - CLT INSPECTION VISUALLY FOUND LEVEL 2 CORROSION AT 3 NUTPLATE HOLES, .075 INCH AT EACH HOLE AFT UPPER SIDE OF STATION 344 FLOOR BEAM, BL 9R TO BL 9L.  T-CAP REPAIR AT FLOOR BEAM LBL 24 TO RBL 24 AS PER BOEING SRM 53-10-03.  (M)
